“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 457
School of Mathematics
  Title:   The topological centers of LUC(S)* and Ma(S)** of certain foundation semigroups
  Author(s):  M. Lashkarizadeh Bami
  Status:   Published
  Journal: Glasg. Math. J.
  Vol.:  42
  Year:  2000
  Pages:   335-343
  Supported by:  IPM
In the present paper, for a large family of topological semigroups namely, compactly cancellative and right cancellative foundation semigroups S, we study the topological centers of the Banach algebras LUC(S)* and Ma(S)**. We also give a generalization of a known result of Lau and Losert by showing that for such topological semigroups the topological center of LUC(S)*(Ma(S)**, respectively) is the same as M(S)(Ma(S), respectively).

Download TeX format
back to top
scroll left or right